Police: 2 ODs likely due to heroin, Fentanyl mix

The incident was reported around 4 p.m. to a car near the intersection of West First and Sweetman streets in Dayton.

Both were treated at the scene with Narcan to reverse the affects of heroin and taken to Grandview Medical Center. Their names and conditions were not available, but police said the woman’s condition was worse than the man’s.

Police said they believe the two overdoses are connected to a batch of heroin mixed with Fentanyl seen in the city recently that has led to multiple overdoses and deaths.

Thank you for reading the Dayton Daily News and for supporting local journalism. Subscribers: log in for access to exclusive deals and newsletters.

Thank you for supporting in-depth local journalism with your subscription to the Dayton Daily News. Get more news when you want it with email newsletters just for subscribers. Sign up here.